Nuuchahnulth Double Reduplication and Stratal Optimality Theory

  1. Lookup NU author(s)
  2. Dr John Stonham
Author(s)Stonham J
Publication type Article
JournalCanadian Journal of Linguistics / La revue canadienne de linguistique
Year2007
Volume52
Issue1/2
Pages105-130
ISSN (print)0008-4131
ISSN (electronic)1710-1115
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherUniversity of Toronto Press, Journals Division
URLhttp://muse.jhu.edu/journals/canadian_journal_of_linguistics/summary/v052/52.1stonham.html
DOI10.1353/cjl.2008.0020
Actions    Link to this publication